Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 87, NWS Pueblo, CO

June 22, 2018Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2018, 4:26 PM MDT for Prowers County, Colorado. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2018, 4:26 PM MDT (22:26 UTC)
Expired
Jun 22, 2018, 5:00 PM MDT
In force
34 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

County Prowers County, CO

The radar

The Goodland radar (KGLD), 162 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 4:30 PM MDTHAIL 1.52 S Holly, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 12:19 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2018-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2018-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1793 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

678 
WUUS55 KPUB 222226
SVRPUB
COC099-222300-
/O.NEW.KPUB.SV.W.0087.180622T2226Z-180622T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
426 PM MDT FRI JUN 22 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Prowers County in southeastern Colorado...

* Until 500 PM MDT.

* At 425 PM MDT, a severe thunderstorm was located near Holly, or
  near Coolidge, moving east at 35 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Holly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3784 10237 3821 10213 3819 10204 3772 10204
TIME...MOT...LOC 2225Z 292DEG 30KT 3800 10212 

HAIL...1.75IN
WIND...70MPH
 
$$

Hodanish
2 follow-up statements
295 
WWUS55 KPUB 222237
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
437 PM MDT FRI JUN 22 2018

COC099-222300-
/O.CON.KPUB.SV.W.0087.000000T0000Z-180622T2300Z/
Prowers CO-
437 PM MDT FRI JUN 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR EAST CENTRAL PROWERS COUNTY...

At 436 PM MDT, a severe thunderstorm was located near Coolidge,
moving east at 35 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Public report.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

This severe thunderstorm will remain over mainly rural areas of east
central Prowers County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3789 10217 3804 10216 3806 10204 3781 10204
TIME...MOT...LOC 2236Z 292DEG 30KT 3796 10200 

HAIL...1.50IN
WIND...70MPH
 
$$

Hodanish
049 
WWUS55 KPUB 222257
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
457 PM MDT FRI JUN 22 2018

COC099-222307-
/O.EXP.KPUB.SV.W.0087.000000T0000Z-180622T2300Z/
Prowers CO-
457 PM MDT FRI JUN 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PROWERS COUNTY
WILL EXPIRE AT 500 PM MDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

LAT...LON 3789 10217 3804 10216 3806 10204 3781 10204
TIME...MOT...LOC 2257Z 292DEG 30KT 3790 10180 

$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:27 PM MDT, 59 minutes earlier.

Area forecast discussion, Jun 22, 3:27 PM MDT, 59 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
327 PM MDT Fri Jun 22 2018

.SHORT TERM...(This evening through Saturday)
Issued at 238 PM MDT Fri Jun 22 2018

Currently/tonight...Storms continue along/ahead of outflow boundary
stretching from Trinidad to Lamar to Burlington as of 21z, and a
threat of severe storms will persist ahead of the boundary into
early evening, as CAPES are running in the 1500-3000 J/KG range over
the far southeast plains. Still some moisture lingering farther west
over the eastern mountains/I-25 corridor, where an isolated, weak
tsra will be possible until around sunset. Red Flag Warning
verifying over the central/southwest mountains and San Luis Valley,
and have seen a few gusts to 40 kts at locations north and west of
Alamosa this afternoon. Over the eastern mountains and srn I-25
corridor, tsra outflow has boosted humidity well above 15 percent
threshold over eastern slopes, though with much drier air lurking
farther west and higher up, will keep warning in place until
expiration at 03z.  By late evening, skies clear as convection
shifts well east through KS.

Saturday...First upper trough shifts eastward into the midwest,
while next system drops into the nrn Rockies. Best forcing for tsra
will stay mainly north of the area through the day, with only some
very low chances for tsra along the Palmer Dvd, where weak moisture
convergence develops in the afternoon. Central/southwest mountains
and San Luis Valley will see Red Flag conditions once again, though
winds may be slightly less than Fri. Winds over eastern mountain
zones are marginal for critical conditions, especially across the
Wet Mountains and the eastern half of Fremont County, though with
winds at higher elevations of the Sangres gusting to 25-30 mph late
in the day, will upgrade to a Red Flag for zones 222 and 225. Max
temps Sat should end up within a few degf of Friday's readings.

.LONG TERM...(Saturday night through Friday)
Issued at 238 PM MDT Fri Jun 22 2018

Ensemble spreads remain low through the extended and the
operational solutions in decent agreement. Forecast confidence
continues to be high through this forecast cycle into the extended
period.

Saturday night and Sunday...an upper level low is forecast to move
out of central Wyoming and across northeast Colorado into western
Nebraska. Expect showers and thunderstorms to be ongoing Saturday
evening over the Palmer Divide, southeast into the Eastern Plains,
generally north of Highway 50. One of two of the storms could be
strong to severe with large hail and lightning being the primary
threats. Expect activity to dissipate through the overnight hours.

By Sunday, a cold front will be dropping south across the Plains.
Models have sped up the frontal timing, with moisture and
northeast upslope flow developing behind the front. The latest
model guidance suggests areas along the Eastern Mountains, south
to along the New Mexico border may be where thunderstorms
initiate. Thunderstorms are then expected to push out across the
Plains through the afternoon. Further east, much will depend on
where the dryline sets up. The latest model guidance has it to our
east in western Kansas limiting the severe potential across the
area. This will need to be monitored over the next couple of
days, as areas to the east may experience some severe weather. Out
west, near critical fire weather conditions will exist due to low
humidity values and gusty winds. This will also need to be
monitored. Sunday also appears to be cooler with highs in the 80s.

Monday...expect a transition day on Monday as the upper level low
ejects into the upper midwest and high pressure begins to build
across the region. Generally dry conditions are expected with
possibly a few mountain thunderstorms possible. Temperatures will
also begin to warm with upper 80s to lower 90s across the lower
elevations.

Tuesday through Friday...high pressure over the Desert Southwest
will northward across the area and shift eastward as an upper
level trough develops over the western states. Temperatures will
be hot during this period, with upper 90s to lower 100s for highs
across the Plains. In addition, embedded disturbances will rotate
around the upper high across Colorado producing diurnally driven
mountain thunderstorms. Weak southwesterly flow aloft will likely
move thunderstorms off the mountains, into the I-25 corridor
before dissipating with sunset. Given the hot conditions, gusty
outflow winds and lightning will be the main threats each
afternoon and evening.  Mozley

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 238 PM MDT Fri Jun 22 2018

VFR at all taf sites tonight and Saturday. Still a very low threat
for a tsra near KCOS and KPUB until 01z-03z this evening, though
chance is too low to mention in the taf. On Saturday, isolated tsra
possible along the Palmer Divide after 20z, with perhaps some outflow
winds impacting KCOS late in the afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 9 PM MDT this evening for COZ220>225-229-
230.

Red Flag Warning from noon to 9 PM MDT Saturday for COZ220-
222>225.

&&

SHORT TERM...PETERSEN
LONG TERM...MOZLEY
AVIATION...PETERSEN
Hazardous weather outlook, Jun 22, 11:42 AM MDT, 4 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1142 AM MDT Fri Jun 22 2018

COZ058>089-093>099-231745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1142 AM MDT Fri Jun 22 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated thunderstorms over the eastern mountains will strengthen
as they move eastward into the I-25 corridor and southeast plains
this afternoon through this evening. A few storms will become
severe along and east of Interstate 25 this afternoon, with very
large hail up to around 2 inches in diameter, and wind gusts in
excess of 60 mph the primary storm risks. An isolated tornado will
also be possible. Dangerous cloud to ground lightning and locally
heavy rainfall will also be possible with storms today.

Across the mountains and valleys, gusty southwest winds and low
humidity values will result in critical fire weather conditions.
Conditions will be favorable for rapid rates of fire growth and
spread.  Any activities which could start a wildfire should be
avoided today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated to scattered thunderstorms are anticipated Sunday from
the eastern mountains and foothills into the southeastern Colorado
plains, with a few severe thunderstorms possible over these
locations. The primary meteorological threats with the stronger
to potentially severe Thunderstorms on Sunday will be large hail,
damaging winds, hazardous lightning and locally heavy rainfall.

Otherwise, isolated to occasionally scattered showers and
thunderstorms capable of generating lightning, gusty winds and
small hail are anticipated over southern Colorado, primarily
during the afternoon and evening hours Saturday, and then again
from Monday into Thursday.

In addition, gusty winds, low humidity values and dry fuels will
be capable of producing near critical to critical fire weather
conditions over southern Colorado this weekend, favoring western
locations. Activities which could start a fire should be avoided.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely across the southeast plains this afternoon and this
evening.

10/77

In the hours before

Special weather statement, Jun 22, 11:48 AM MDT, 4 hours 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1148 AM MDT FRI JUN 22 2018

COZ081-082-084-085-221815-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1148 AM MDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 1215 PM MDT...

At 1147 AM MDT, trained weather spotters reported a strong
thunderstorm over Woodland Park, or 18 miles northwest of Colorado
Springs, moving east at 20 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Northwestern Colorado Springs, Woodland Park, Monument, Air Force
Academy, Manitou Springs, Green Mountain Falls, Divide, Crystola,
Chipita Park, Gleneagle and Cascade.

LAT...LON 3892 10522 3909 10515 3904 10476 3878 10487
TIME...MOT...LOC 1747Z 288DEG 16KT 3899 10510

Hodanish
Special weather statement, Jun 22, 12:02 PM MDT, 4 hours 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1202 PM MDT FRI JUN 22 2018

COZ076-077-081-083-085-086-221830-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-Northwestern Fremont County  Above 8500Ft CO-
1202 PM MDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...SOUTHERN
TELLER...SOUTHWESTERN EL PASO AND NORTHWESTERN PUEBLO COUNTIES UNTIL
1230 PM MDT...

At 1202 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Cripple Creek, or 30 miles southwest of Colorado
Springs, moving east at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Victor and Penrose.

LAT...LON 3872 10490 3845 10495 3854 10543 3870 10540
      3870 10533 3872 10533
TIME...MOT...LOC 1802Z 277DEG 26KT 3863 10533

Hodanish
Special weather statement, Jun 22, 12:19 PM MDT, 4 hours 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1219 PM MDT FRI JUN 22 2018

COZ081-082-085-221845-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
1219 PM MDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND
SOUTHWESTERN EL PASO COUNTIES UNTIL 1245 PM MDT...

At 1219 PM MDT, Doppler radar was tracking a strong thunderstorm over
Manitou Springs, or near Colorado Springs, moving southeast at 35
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Colorado Springs, Fountain, Manitou Springs, Stratmoor, Schriever
AFB, Fort Carson, Security, Peterson AFB, Security-Widefield,
Cimarron Hills and Cascade.

LAT...LON 3879 10504 3895 10493 3880 10443 3856 10459
TIME...MOT...LOC 1819Z 297DEG 29KT 3884 10490

Hodanish
Special weather statement, Jun 22, 12:42 PM MDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1242 PM MDT FRI JUN 22 2018

COZ085-086-089-221930-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
1242 PM MDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 130 PM
MDT...

At 1242 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Fountain, or 19 miles southeast of Colorado
Springs, moving southeast at 35 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Fountain, Boone, Hanover, Pueblo Depot, Pinon, Security-Widefield and
Pueblo West.

LAT...LON 3856 10405 3852 10405 3852 10401 3822 10421
      3850 10486 3877 10463
TIME...MOT...LOC 1842Z 301DEG 31KT 3859 10465

Hodanish
Special weather statement, Jun 22, 2:38 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
238 PM MDT FRI JUN 22 2018

COZ095-096-222115-
Western Kiowa County CO-Eastern Kiowa County CO-
238 PM MDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA COUNTY UNTIL
315 PM MDT...

At 237 PM MDT, Doppler radar was tracking a strong thunderstorm near
Eads, or 29 miles southwest of Cheyenne Wells, moving east at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Eads, Sheridan Lake, Chivington and Brandon.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

LAT...LON 3834 10231 3843 10282 3861 10281 3862 10243
      3861 10229
TIME...MOT...LOC 2037Z 274DEG 18KT 3852 10273

Hodanish
Special weather statement, Jun 22, 3:12 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
312 PM MDT FRI JUN 22 2018

COZ094-097>099-222145-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
312 PM MDT FRI JUN 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...
NORTHWESTERN BACA...EASTERN LAS ANIMAS AND SOUTHEASTERN BENT COUNTIES
UNTIL 345 PM MDT...

At 312 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Pritchett, or 22 miles west of Springfield, moving
east at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Springfield, Pritchett and Two Buttes Reservoir.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

LAT...LON 3740 10312 3759 10309 3769 10257 3731 10257
TIME...MOT...LOC 2112Z 277DEG 22KT 3750 10302

HoDANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:14 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 21, 7:35 PM MDTSpecial Weather StatementPUBCrowley25 min
Jun 21, 8:03 PM MDTSpecial Weather StatementPUBCrowley27 min
Jun 21, 11:48 PM MDTSpecial Weather StatementPUB27 min
Jun 22, 12:10 AM MDTSpecial Weather StatementPUB35 min
Jun 22, 3:42 AM MDTSpecial Weather StatementPUBProwers48 min
Jun 22, 4:11 AM MDTFire Weather WatchPUBAlamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 7 more11 hr
Jun 22, 11:21 AM MDTSpecial Weather StatementPUBTeller24 min
Jun 22, 11:48 AM MDTSpecial Weather StatementPUBTeller27 min
Jun 22, 12:02 PM MDTSpecial Weather StatementPUBFremont28 min
Jun 22, 12:19 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 22, 12:42 PM MDTSpecial Weather StatementPUBPueblo48 min
Jun 22, 1:00 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo32 min
Jun 22, 2:38 PM MDTSpecial Weather StatementPUBKiowa37 min
Jun 22, 2:53 PM MDTSevere Thunderstorm WarningPUBKiowa52 min
Jun 22, 2:54 PM MDTRed Flag WarningPUBAlamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 7 more30 hr
Jun 22, 3:12 PM MDTSpecial Weather StatementPUBBaca33 min
Jun 22, 3:20 PM MDTSevere Thunderstorm WarningPUBBaca25 min
Jun 22, 3:30 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers45 min
Jun 22, 3:40 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas50 min
Jun 22, 4:03 PM MDTSevere Thunderstorm WarningPUBProwers42 min
Jun 22, 4:08 PM MDTTornado WarningPUBProwers19 min
Jun 22, 4:30 PM MDTSevere Thunderstorm WarningPUBBaca24 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.